# SDR JJBA20190708010

- Difficulty date: July 8, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 38,153 hours, 23,767 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0504E625
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 34,494 hours, 21,406 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ELECTRICAL SMOKE SMELL JUST AFTER DEPARTURE #1 MFD BLANKED AFTER SMOKE SMELL WAS DETECTED. TROUBLESHOOT AND FOUND #1 MFD CB POPPED. R&R #1 MFD UNIT. OPS CHECK SAT. NO ELECTRICAL SMOKE NOTED IN THE COCKPIT. NO MFD CB POPPED AT THIS TIME. INSPECTED WIRING TO #1 MFD WITH NO FAULTS.
